MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 1 serial number was (b)(6).The cobas 2 serial number was (b)(6).The estradiol iii reagent lot number was 921819 with an expiration date of 31-dec-2026.The customer mentioned that the calibration and qc were acceptable.The pre-analytical data were within specifications, and no sample issue was detected.No reagent issue was found.For cobas 2: sporadic liquid level detection (lld) alarms occurred repeatedly.For cobas 1: the field service engineer (fse) replaced the needle and the lld board and adjusted the voltage.Estradiol iii tests and an assay performance check were performed with successful results.The fse confirmed that the analyzer was performing within specifications.The service actions performed by the fse resolved the issue.The cause of the event was due to an issue with the lld board (component failure).
 
Event or Problem Description
We received an allegation about discrepant results for 4 patients' samples tested with elecsys estradiol iii assay on a cobas e 411 analyzer (disk system).Sample 1: initial result: 605.9 pg/ml (tested on cobas 2).Repeat result: 273 pg/ml (tested on cobas 1).Sample 2 was tested on (b)(6) 2026: initial result: 821.3 pg/ml (tested on cobas 1).Repeat result: 124.3 pg/ml (tested on cobas 2).Sample 3 was tested on (b)(6) 2026: initial result: 1551.2 pg/ml (tested on cobas 1).Repeat result: 55.46 pg/ml (tested on cobas 2).The physician questioned the initial results as they did not match the patients' clinical pictures, prompting the repeat of the samples.Sample 4 was tested on (b)(6) 2026: the sample was initially tested and repeated on a different analyzer: initial result: <5.00 pg/ml.Repeat results: 1198 pg/ml, 857 pg/ml, 197.3 pg/ml, >3000 pg/ml, 504.3 pg/ml, and <5.00 pg/ml.Last repeat result: 999.1 pg/ml (tested on cobas 1).

Brand Name
COBAS E 411 ANALYZER (DISK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25287144
Report Number1823260-2026-02068
Device Sequence Number13153518
Product Code JJE
UDI-Device Identifier04015630937103
UDI-Public04015630937103
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE 411
Device Catalogue Number04775279001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown